MathSciNet Relay Station
MathSciNet bibliographic data
MR1734229 (2001b:12004) 12F10 (20B10)
Cohen, S. D.; Movahhedi, A.; Salinier, A. Galois groups of trinomials. J. Algebra 222 (1999), no. 2, 561–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement